Global weak solutions for boussinesq system with temperature dependent viscosity and bounded temperature

Francesco De Anna

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we obtain a result about the global existence of weak solutions to the d-dimensional Boussinesq-Navier-Stokes system, with viscosity dependent on temperature. The initial temperature is only supposed to be bounded, while the initial velocity belongs to some critical Besov Space, invariant to the scaling of this system. We suppose the viscosity close enough to a positive constant, and the L∞-norm of their dierence plus the Besov norm of the horizontal component of the initial velocity is supposed to be exponentially small with respect to the vertical component of the initial velocity. In the preliminaries, and in the appendix, we consider some LptLqx regularity Theorems for the heat kernel, which play an important role in the main proof of this article.

Original languageEnglish (US)
Pages (from-to)1001-1048
Number of pages48
JournalAdvances in Differential Equations
Volume21
Issue number12
StatePublished - Jan 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global weak solutions for boussinesq system with temperature dependent viscosity and bounded temperature'. Together they form a unique fingerprint.

Cite this